Alert archive / New York / Areal Flood Warnings in 2020

Areal Flood Warning 7, NWS Buffalo, NY

July 16, 2020Cayuga County, Ontario County, Wayne County, New York

NWS Buffalo, NY issued this areal flood warning at Jul 16, 2020, 8:04 PM EDT for Cayuga County, Ontario County, Wayne County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2020, 8:04 PM EDT (00:04 UTC)
Expired
Jul 16, 2020, 11:00 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Cayuga County, NY, Ontario County, NY, Wayne County, NY

The radar

The Binghamton radar (KBGM), 118 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 8:17 PM EDTFLOOD1 W Port Byron, NYROAD FLOODING ON CHURCH STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2020-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2020-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
612 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

340 
WGUS41 KBUF 170004
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
804 PM EDT Thu Jul 16 2020

NYC011-069-117-170300-
/O.NEW.KBUF.FA.W.0007.200717T0004Z-200717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NY-Cayuga NY-Ontario NY-
804 PM EDT Thu Jul 16 2020

The National Weather Service in Buffalo has issued a

* Flood Warning for...
  Southeastern Wayne County in western New York...
  Cayuga County in central New York...
  Northeastern Ontario County in western New York...

* Until 1100 PM EDT.

* At 803 PM EDT, Doppler radar and automated rain gauges indicated 
  that very heavy rain was falling over the area. The very heavy 
  rain will cause flooding. Up to one inch of rain has already 
  fallen and an additional 1 to 2 inches can be expected over the 
  warned area.

* Some locations that will experience flooding include...
  Geneva, Newark, Lyons, Clifton Springs, Clyde, Phelps, Savannah,
  Port Byron, Seneca Lake State Park and Fairville.

This includes Interstate 90 near exit 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4287 7706 4294 7715 4308 7721 4316 7712
      4316 7692 4304 7658 4303 7658 4301 7696
      4287 7696 4287 7698 4286 7698

$$

Reynolds
2 follow-up statements
441 
WGUS81 KBUF 170115
FLSBUF

Flood Statement
National Weather Service Buffalo NY
915 PM EDT Thu Jul 16 2020

NYC011-069-117-170300-
/O.CON.KBUF.FA.W.0007.000000T0000Z-200717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NY-Cayuga NY-Ontario NY-
915 PM EDT Thu Jul 16 2020

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN WAYNE...CAYUGA AND NORTHEASTERN ONTARIO COUNTIES...

At 913 PM EDT, Doppler radar and automated rain gauges indicated
flooding across the warned area. Up to two inches of rain have 
already fallen. Standing water remains possible in low lying areas. 

Some locations that will experience flooding include...
Geneva, Newark, Lyons, Clifton Springs, Clyde, Phelps, Savannah, Port
Byron, Seneca Lake State Park and Fairville.

This includes Interstate 90 near exit 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 4287 7706 4294 7715 4308 7721 4316 7712
      4316 7692 4304 7658 4303 7658 4301 7696
      4287 7696 4287 7698 4286 7698

$$

HSK
122 
WGUS81 KBUF 170303
FLSBUF

Flood Statement
National Weather Service Buffalo NY
1103 PM EDT Thu Jul 16 2020

NYC011-069-117-170311-
/O.EXP.KBUF.FA.W.0007.000000T0000Z-200717T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NY-Cayuga NY-Ontario NY-
1103 PM EDT Thu Jul 16 2020

...THE FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN WAYNE...CAYUGA AND
NORTHEASTERN ONTARIO COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.

LAT...LON 4287 7706 4294 7715 4308 7721 4316 7712
      4316 7692 4304 7658 4303 7658 4301 7696
      4287 7696 4287 7698 4286 7698

$$

Mitchell

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jul 16, 7:45 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 16, 7:45 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
745 PM EDT Thu Jul 16 2020

.SYNOPSIS...
Strong thunderstorms over parts of the region this evening will give
way to scattered showers tonight as a series of fronts will push
through. After a transition day on Friday, mid-summer heat and
humidity can then be expected for the upcoming weekend. In fact,
heat advisories may be required for parts of the area by Sunday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Strong to severe thunderstorms this afternoon and evening..

The well defined MCV that passed over Western New York early this
afternoon has weakened and exited east out of the North Country this
evening. This feature will push a series of weak fronts across our
region today. Of greater concern is the convection that has
blossomed this afternoon in the wake of the initial area of showers
and storms.

Greatest risk for strong to severe storms continues this evening.
Given the strong 0-1km shear and the approaching front, storms are
becoming linear as they move east toward Genesee valley and perhaps
western Finger Lakes/SE Lake Ontario region with gusty to damaging
winds the prime threat. Finally, the threat for torrential downpours
continue as PWATS surge to over 2 inches. Storms will be moving, so
would likely need to have training storms for larger flooding risk.

Expect clusters of diminishing thunderstorms to rumble toward the
North County through this evening while diminishing over WNY and
Genesee valley. Showers will diminish further overnight as cool and
moist air works in behind the front. Based on upstream trends behind
the low this morning, could see low stratus and fog later tonight
with dense fog possible in typically prone valleys of the Southern
Tier. Lows tonight in the mid 60s to around 70F.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cold front will continue to slowly work its way west to east across
the forecast region on Friday, pushing east of the region by mid
afternoon. Additionally, any remaining showers (and storms east of
Lake Ontario) will taper off in a similar manner. High temperatures
Friday will warm up into the low to mid 80s region wide.

In wake of the cold frontal passage, weak upper level ridging and
surface high pressure will be the dominating features Friday night
through Saturday night, providing dry weather during this time. Warm
air advection will begin to increase Saturday, which will increase
temperatures into the mid to upper 80s, with a few locations along
the Genesee Valley and Northern Finger Lakes regions reaching low
90s. While temperatures will be on the rise, humidity will remain
bearable. This should preclude the need for any heat headlines,
since heat indices should remain below the 95F threshold.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Sunday will be the warmest day of the period, along with a marked
increase in humidity levels. The first half of the day should remain
dry, before the chance for a few showers and storms well ahead of an
approaching cold front will increase from northwest to southeast
across the region later in the afternoon lasting into the evening.
Though the major story of the day will be the heat and increased
humidity for the later half of the weekend. 850mb temperatures rise
up into the +20C over the region, which will act to increase
temperatures into the low to mid 90s across much of the lower
terrain south of Lake Ontario, with upper 80s elsewhere. The
combination of these temperatures and dewpoint temperatures rising
into the upper 60s and low 70s will LIKELY necessitate the need for
heat headlines across the Lake Plains, Genesee Valley and Finger
Lakes region as heat indices approach near 100F.

A better chance for showers and storms will come late Sunday/Sunday
night as a weak front crosses the region, sandwiching our area
between strong upper level ridging to the south and broad upper
level troughing across the upper Great Lakes and southeastern
Canada. In response, mid-level flow will strengthen, but with no
pronounced disturbances set to move through the upper level regime
the forecast will remain on the drier side. That said, the
combination of heat and humidity along with the stronger winds aloft
may be conducive enough to produce a few showers or storms from time
to time. This is especially the case during the afternoon and early
evening.

A sharper more pronounced upper level trough and associated surface
feature will approach the region from the Upper Great Lakes
Wednesday. This will bring a better chance for some showers and
storms for mid-week. Following this disturbance, a bubble of high
pressure will push across the Great Lakes and into our region for
Thursday.

Aside from this, heat and humidity will stick around however, the
values will be cooler than those of Sunday. Highs will generally
range in the low to mid 80s for much of the work week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Widespread showers and storms late this evening. Inside showers and
storms there are localized MVFR conditions, otherwise outside of
convection conditions are VFR. Some of the stronger storms are
producing very heavy rain and localized wind gusts over 40 kts.

In the wake of the convection, tonight will feature IFR to MVFR cigs.
The stronger storms will taper off to scattered showers from west to
east.

Outlook...

Friday...Becoming VFR. A chance of showers in the morning.
Saturday...VFR.
Sunday and Monday...Mainly VFR. A chance of showers and thunderstorms.
Tuesday...Mainly VFR with scattered showers.

&&

.MARINE...
Showers and thunderstorms will continue across Lake Ontario this
evening. The storms will have an elevated risk of producing strong
wind gusts.

A brief period of stronger winds are expected tonight. Though
southerly wind direction will be mainly offshore, wind speeds and
waves support Small Craft Advisory over nearshore waters of far
eastern Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 11 PM this evening to 8 AM EDT
         Friday for LOZ045.

&&

SYNOPSIS...EAJ/RSH
NEAR TERM...EAJ/JLA/RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...EAJ/RSH
MARINE...EAJ/JLA/JM/RSH
Hazardous weather outlook, Jul 16, 1:30 PM EDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
130 PM EDT Thu Jul 16 2020

NYZ001-002-010>012-019-020-085-171730-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-
Southern Erie-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-013-021-171730-
Monroe-Livingston-Allegany-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-171730-
Northern Cayuga-Oswego-Jefferson-Lewis-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk that some thunderstorms late this afternoon
through this evening will become severe with damaging winds the main
threat. There is also a marginal risk for excessive rainfall with
the potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-014-171730-
Wayne-Ontario-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-171730-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
130 PM EDT Thu Jul 16 2020

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ062-063-171730-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

There is a slight risk that some thunderstorms this afternoon into
early this evening will become severe with strong winds the main
threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-171730-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
130 PM EDT Thu Jul 16 2020

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

There is a marginal risk that some thunderstorms late this afternoon
through this evening will become severe with strong winds the main
threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jul 16, 5:12 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
512 PM EDT Thu Jul 16 2020

NYZ010-019-020-085-162215-
Chautauqua-Cattaraugus-Southern Erie-Northern Erie-
512 PM EDT Thu Jul 16 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CATTARAUGUS...
ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES...

At 511 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodlawn Beach State Park to 10 miles
north of Falconer. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Depew,
Lancaster, Hamburg, East Aurora, Williamsville, Evans, Elma, Boston,
Eden, Marilla, Springville, Colden, Orchard Park, Akron and Gowanda.

This includes the following highways...
 Interstate 90 between exits 58 and 50A, and near exit 49.
 Interstate 86 near exit 15.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4213 7918 4258 7926 4259 7919 4273 7908
      4280 7892 4284 7893 4290 7891 4303 7849
      4228 7846
TIME...MOT...LOC 2111Z 263DEG 23KT 4280 7886 4226 7913

Reynolds
Special weather statement, Jul 16, 5:50 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Buffalo NY
550 PM EDT Thu Jul 16 2020

NYZ002>005-011>014-162245-
Ontario-Livingston-Wyoming-Orleans-Wayne-Genesee-Monroe-Northern
Cayuga-
550 PM EDT Thu Jul 16 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHEASTERN
WYOMING...NORTHERN LIVINGSTON...SOUTHEASTERN ORLEANS...CAYUGA...
MONROE...EASTERN GENESEE AND ONTARIO COUNTIES...

At 545 PM EDT, an area of strong thunderstorms producing torrential
down pours will produce rainfall amounts in excess of 1 to 2 inches
which will create poor drainage flooding. These storms are slowly
moving east at 25 mph. In addition to the rainfall, winds in excess
of 30 mph are possible with any of these storms.

Locations impacted include...
Rochester, Irondequoit, Chili, Batavia, Geneva, Canandaigua, Geneseo,
East Rochester, Webster, Fairport, Brighton, Gates-North Gates,
Letchworth State Park, Henrietta, Penfield, Newark, Williamson,
Marion, Le Roy and Perry.

This includes the following highways...
 Interstate 390 between exits 7 and 12.
 Interstate 90 between exits 48 and 42.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4316 7822 4325 7665 4303 7662 4301 7696
      4276 7698 4276 7731 4272 7734 4271 7822
TIME...MOT...LOC 2145Z 268DEG 20KT 4307 7706

Reynolds
Local storm report, Jul 16, 6:01 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
601 PM EDT THU JUL 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 W DEAN                42.32N  79.47W
07/16/2020                   CHAUTAUQUA         NY   TRAINED SPOTTER

            BARN DESTROYED, TREES UPROOTED, DAMAGE TO HOUSE AND
            SHOP LIFT REMOVED.

&&

EVENT NUMBER BUF2000874

KENYON
Local storm report, Jul 16, 7:06 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
706 PM EDT THU JUL 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     IRVING                  42.56N  79.10W
07/16/2020                   ERIE               NY   SOCIAL MEDIA

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER BUF2000875

AR
Local storm report, Jul 16, 7:39 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
739 PM EDT THU JUL 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     1 N FOWLERVILLE         42.62N  78.71W
07/16/2020                   ERIE               NY   LAW ENFORCEMENT

            WIRES DOWN ON BOSTON ST RD.

&&

EVENT NUMBER BUF2000876

AR
Local storm report, Jul 16, 7:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
745 PM EDT THU JUL 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     GOWANDA                 42.46N  78.94W
07/16/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN ON GOWANDA STATE RD.

&&

EVENT NUMBER BUF2000877

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:31 PM EDTAreal Flood WarningBUFCattaraugus3 hr
Jul 16, 11:05 PM EDTAreal Flood WarningBUFCattaraugus3 hr

Nearby

Areal Flood Warnings in New York, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.